# SDR MYWA110037

- Difficulty date: March 24, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N742EH
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30675
- Aircraft time: 26,492 hours, 10,712 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Interference
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  AFT CARGO FIRE DETECTION B-LOOP INTERMITTENT.  A-LOOP NORMAL.  REMOVED AND REPLACED AFT CARGO B-2 SMOKE DET IAW AMM 26-16-01 SYSTEM OPS CHECKED OK.  REMOVED PLACARD INFORMED M/C.
